# SDR AALA201702249015

- Difficulty date: February 23, 2017
- Submitted: March 7, 2017
- Operation: Air carrier
- Aircraft: N769US
- Make and model: Airbus A319-112
- Aircraft serial: 1391
- Aircraft time: 44,020 hours, 28,709 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P3629
- Condition: Odor
- Part time: 24,155 hours, 16,412 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AT THE TERMINATION OF THIS FLIGHT IN CLT THE  FLIGHT ATTENDANT STATEDED THERE WERE FUMES IN THE CABIN ON TWO OF THE THREE FLIGHTS PRIOR TO OURS. MAINTENANCE FOUND OIL LEAK AT APU TURBINE AREA. AIRCRAFT WAS GROUNDED.  THE APU WAS REPLACED.
